MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824300
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, after the stent was loaded on the wire and advanced, the physician noticed that the stent didn't look fully crimped on the balloon.The procedure was completed and there were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, after the stent was loaded on the wire and advanced, the physician noticed that the stent didn't look fully crimped on the balloon.The procedure was completed and there were no patient complications nor injuries reported.It was further reported that the some of the stent struts were elevated.The procedure was completed with another of same device.
 
Additional Manufacturer Narrative
(b5) - updated describe event or problem.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, after the stent was loaded on the wire and advanced, the physician noticed that the stent didn't look fully crimped on the balloon.The procedure was completed and there were no patient complications nor injuries reported.It was further reported that some of the stent struts were elevated.The procedure was completed with another of same device.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.Device evaluated by mfr.: a synergy xd mr us 3.00 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts on the distal end in a lifted state.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11452267
Report Number2134265-2021-03099
Device Sequence Number4049023
Product Code NIQ
UDI-Device Identifier08714729980988
UDI-Public08714729980988
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model NumberH7493941824300
Device Lot Number0025608340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer03/18/2021
05/20/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/06/2021
06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1